REAL

Rayleigh principle for time scale symplectic systems and applications

Hilscher, R.Simon and Zeidan, V. (2011) Rayleigh principle for time scale symplectic systems and applications. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (83). pp. 1-26. ISSN 1417-3875

[img]
Preview
Text
p1115.pdf

Download (293kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:21
Last Modified: 21 Mar 2015 10:21
URI: http://real.mtak.hu/id/eprint/22582

Actions (login required)

Edit Item Edit Item